DOI 10.1016/j.jocn.2010.07.122
Amoxicillin-induced acute aseptic meningitis.
Аннотация
A 58-year-old man presented to the hospital with fever and headache after amoxicillin intake. Physical examination, laboratory, and a cranial CT scan were unremarkable. Cerebrospinal fluid (CSF) testing revealed lymphocytic pleocytosis. After discontinuation of amoxicillin and symptomatic care, the patient quickly improved. Interestingly, he had had two prior episodes of aseptic meningitis that were probably also related to the administration of amoxicillin. Aseptic meningitis can be caused by multiple non-infectious conditions including drugs, malignancy, and autoimmune diseases. We report a case associated with amoxicillin that meets the criteria of drug-induced aseptic meningitis. Considering the wide utilization of amoxicillin, healthcare providers should be aware of it as a possible cause of drug-induced aseptic meningitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.